Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI- weight gain

Posted by pat on April 1, 1999, at 13:46:31

In reply to Re: SSRI- weight gain, posted by harry on March 31, 1999, at 18:17:09

I have been taking paxil for 5 years and
have gained 50 lbs. I am misserable.
But I need this medication. I would like
to stop the medication, but know I can't.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pat thread:4025